# SDR CAL950221

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11984
- Make and model: Airbus A300 B4-103
- Aircraft serial: 108
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EWR - FLT 0750 - THE GREEN SYSTEM HYDRAULIC FLUID DECREASED INTO THE YELLOW ARC ABOUT 2 HOURS AFTER TAKEOFF.  TURNING BOTH ENGINE DRIVEN PUMPS TO 'DUMP' STOPPED THE DECREASE, BUT THE DECREASE STARTED AGAIN WITH EITHER PUMP RUNNING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GREEN SERVO CONTROL ELECTRIC HYDRAULIC SELECTOR FILTER LEAKING.  A NEW O-RING AND BACK-UP RING WERE INSTALLED ON THE BOWL AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
